INTRO Newbie

Joined
Mar 21, 2026
Messages
3
Reaction score
1
Location
Australia
Hello!

New here

My reason for starting Reta was insulin resistance and PCOS; going "grey" was the route my dr left open when nothing else was on offer.

3 weeks in. Doses went 0.5, then 0.75, and now 1mg. The 1mg has not treated me kindly. Serious panic attacks, and a feeling like I was sitting on the edge of doomsday (heart attack).

Anyways…..
 
Hello and welcome! The Reta situation you described sounds somewhat alarming, and I have been thinking about incorporating it myself — there is a vial that has been in my freezer for a month. Hearing about experiences like yours is exactly why I have not opened it so far. Once that occurred, did you lower your dose?
 
CheesyPotato said:

Hello and welcome! The Reta situation you described sounds somewhat alarming, and I have been thinking about incorporating it myself — there is a vial that has been in my freezer for a month. Hearing about experiences like yours is exactly why I have not opened it so far. Once that occurred, did you lower your dose?
I haven’t lowered my dosage—I’ve decided to stop completely, because these specific side effects were such a turn-off for me. I even went to the ER purely out of caution; they found nothing worrying, yet the breathlessness and anxiety are still there.
 
I haven't experienced those kinds of side effects. A number of people trying it for the first time have mentioned a lot of anxiety around getting started. That goes double for those who were gray sourcing or doing it without a physician's advice.
 
Chubbyfairygodmother said:

CheesyPotato said:

Hello and welcome! The Reta situation you described sounds somewhat alarming, and I have been thinking about incorporating it myself — there is a vial that has been in my freezer for a month. Hearing about experiences like yours is exactly why I have not opened it so far. Once that occurred, did you lower your dose?
I haven’t lowered my dosage—I’ve decided to stop completely, because these specific side effects were such a turn-off for me. I even went to the ER purely out of caution; they found nothing worrying, yet the breathlessness and anxiety are still there.
That approach seems sensible, and it's reassuring that nothing worrisome turned up. Over on reddit, I've come across a fair number of posts describing effects that match or closely resemble the ones you brought up.
 
Researcher6076 said:

I haven't experienced those kinds of side effects. A number of people trying it for the first time have mentioned a lot of anxiety around getting started. That goes double for those who were gray sourcing or doing it without a physician's advice.
It seems to me that GLP1's just don't sit well with me overall — my body appears likely to experience the side effects regardless of how much I take! Still, that's great for you, and I hope everything turns out well!
 
Back
Top